Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 121, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2006, 5:18 PM EDT for Iosco County, Michigan. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2006, 5:18 PM EDT (21:18 UTC)
- Expired
- Aug 2, 2006, 5:54 PM EDT
- In force
- 36 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Iosco County, MI
The radar
The NCL Michigan radar (KAPX), 108 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2093 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 022118
SVRAPX
MIC069-022215-
/O.NEW.KAPX.SV.W.0121.060802T2118Z-060802T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
518 PM EDT WED AUG 2 2006
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOSCO COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 615 PM EDT
* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TAWAS CITY...MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EAST TAWAS AROUND 525 PM EDT...
AU SABLE AND 6 MILES SOUTH OF OSCODA AROUND 535 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4441 8389 4417 8389 4417 8348 4433 8330
4451 8328
$$2 follow-up statements
000
WWUS34 KAPX 022134
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
533 PM EDT WED AUG 2 2006
MIC069-022215-
/O.CON.KAPX.SV.W.0121.000000T0000Z-060802T2215Z/
IOSCO MI-
533 PM EDT WED AUG 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR IOSCO COUNTY...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES WEST OF TAWAS CITY...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TAWAS CITY AROUND 540 PM EDT...
EAST TAWAS AROUND 545 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4429 8372 4417 8373 4417 8348 4433 8330
4446 8329
$$000
WWUS34 KAPX 022154
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
554 PM EDT WED AUG 2 2006
MIC069-022204-
/O.CAN.KAPX.SV.W.0121.000000T0000Z-060802T2215Z/
IOSCO MI-
554 PM EDT WED AUG 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY IS CANCELLED...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.
LAT...LON 4429 8372 4417 8373 4417 8348 4433 8330
4446 8329
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:04 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 2, 4:04 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 404 PM EDT WED AUG 2 2006 .DISCUSSION...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING SLOWLY SOUTHWARD CREEPING FRONTAL ZONE ACROSS THE TIP OF THE MITT TO LEELANAU COUNTY TO JUST SOUTH OF GREEN BAY AND FAR NE IOWA. SHORTWAVE TRAVERSING NRN LAKE MICHIGAN HAS ENCOUNTERED THE FRONTAL ZONE...AND COMBINED WITH LESS THAN EXPECTED HEATING...HAS AIDED IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH RATHER HEAVY...BUT BRIEF RAINFALL. THUNDERSTORMS AND SEVERE THREAT WILL MAINLY RESIDE FROM CADILLAC TO ROUGHLY ALPENA THROUGH THE REMAINDER OF THE AFTERNOON...AND POSSIBLY CLINGING ONTO FAR SOUTHERN STRETCHES OF THE CWA INTO 8PM (M-55 CORRIDOR/EAST OF I-75)...BUT PURE LINEAR EXTRAPOLATION HAS THE STRONGER CELLS/LINE OUT OF THE CWA BY 22-23Z. CLOUDS HAVE BEEN DRAPED ACROSS MUCH OF NORTHERN LOWER MICHIGAN THROUGH THE DAY...LIMITING INSTABILITY...MAINLY ACROSS FAR NW LOWER. STILL HAVE 1500-2000 J/KG OF MLCAPE MAINLY IN THE SE THIRD OF THE CWA. MID LEVEL WIND FIELDS ARE STILL STRONG AT 60KT AT 500 MB/50 KNOTS AT 700 MB. 0-6 KM BULK SHEAR IS 50-55 KTS...WITH 0-1KM SRH OF 100-150 M2/S2...AND 0-3KM SRH 250-300 M2/S2. ENVIRONMENT IS CAPABLE OF LINEAR TYPE STORM STRUCTURE/BOWING SEGMENTS AND A FEW SUPERCELLS WITH THE CAPABILITY OF SPINNING UP AN ISOLATED TORNADO. ONE MORE THREAT TO WATCH FOR IS HEAVY RAINFALL...FRONT IS ONLY SLOWLY DROPPING SOUTHWARD...AND WITH JUICY ATMOSPHERE (PWATS 2.00) AND STORM PROPAGATION ALONG THE FRONTAL ZONE...TRAINING CELLS COULD BRING LOCALIZED FLASH FLOODING...ESPECIALLY CONSIDERING PREVIOUS RAINFALL. NEW SEVERE THUNDERSTORM WATCH 673 REPLACES THE PREVIOUS SEVERE THUNDERSTORM WATCH 670...WITH EMMET/CHARLEVOIX/PRESQUE ISLE/CHEBOYGAN AND LEELANAU NOW NO LONGER IN A WATCH. AFTER MIDNIGHT TONIGHT...LOWER THETA-E AIR BETWEEN H8-H5 WORKS INTO NRN MICHIGAN AND FINALLY ALLOWS FOR A BREAK IN THE HOT AND CERTAINLY HUMID WEATHER WEVE HAD. WILL JUST HANG ONTO A SMALL 30% CHANCE OF LINGERING SHOWERS/STORMS FOR A SLIVER OF THE SE CWA NEAR THE THUMB. OTHERWISE...WITH HIGHER PRESSURE AND LIGHTER WIND SPEEDS MOVING IN (H8 10 KNOTS AND SFC WINDS GOING TO CALM ACROSS EASTERN UPPER/FAR NW LOWER)...AREAS OF FOG LIKELY TO DEVELOP. STILL A TOUCH OF NORTHERLY WINDS ACROSS NE LOWER AND WILL NOT HAVE IT IN FOR RIGHT NOW...BUT IF WINDS DECOUPLE LIKE THEY WILL TO THE NW...EVENING CREW MAY NEED TO ADD MORE FOG TO THE FORECAST. SMD EXTENDED FORECAST...RATHER TRANQUIL WEATHER PATTERN SETTING UP FOR THE EXTENDED...ESPECIALLY AFTER THE RECENT HOT WEATHER AND STORM ACTIVITY. NORTHERN EXTENT OF SOUTHEASTERN CONUS THERMAL RIDGE WILL CONTINUE TO FLATTEN AS SHORTWAVE TRAVERSING NORTHERN CONUS CAUSES MID LEVEL HEIGHTS TO FALL. GFS/ECMWF IN EXCELLENT AGREEMENT THAT RELATIVELY ZONAL FLOW WILL BECOME WELL ESTABLISHED ACROSS THE NORTHERN CONUS/SOUTHERN CANADA THROUGH THE EARLY NEXT WEEK. REGION SHOULD BE FAR ENOUGH REMOVED FROM SHORTWAVE ENERGY EMBEDDED IN WESTERLY FLOW TO PRECLUDE MUCH OPPORTUNITIES FOR PRECIPITATION...WITH THE POSSIBLE EXCEPTION OF SUNDAY INTO MONDAY (MORE ON THAT LATER). TOWARDS THE MIDDLE OF NEXT WEEK...SEVERAL MODEL ITERATIONS SHOWING EXPANSION OF MID LEVEL RIDGE AXIS FROM THE HIGH PLAINS INTO SOUTHERN CANADA IN RESPONSE TO DEEPENING EASTERN PACIFIC TROUGH. THIS WILL IN TURN FORCE EASTERN CONUS HEIGHTS TO FALL...PUTTING OUR REGION IN A DRY AND SEASONABLY COOL NORTHWEST FLOW. THURSDAY...WEDNESDAY EVENINGS ACTIVE FRONTAL SYSTEM WILL CONTINUE TO SLIDE SOUTH AS SHORTWAVE CROSSES THE NORTHERN LAKES. DRY CONDITIONS WILL PREVAIL AS GENERAL SUBSIDENCE OVERSPREADS THE REGION IN WAKE OF DEPARTING SHORTWAVE AND LOW LEVEL MOISTURE IS SCOURED OUT ON NORTHWESTERLY WINDS AS HIGH PRESSURE BUILDS IN. ARE EXPECTING SOME CUMULUS DEVELOPMENT AS STEEP LOW LEVEL LAPSE RATES ACT ON REMAINING LOW LEVEL MOISTURE. THURSDAY NIGHT THROUGH SATURDAY NIGHT...CONTINUATION OF DRY AND SEASONABLE WEATHER AS HIGH PRESSURE REMAINS IN CONTROL. SUBTLE SHORTWAVE CROSSES LAKE SUPERIOR FRIDAY NIGHT AND SATURDAY...BUT INSIGNIFICANT MOISTURE THROUGHOUT THE COLUMN AND BEST MID LEVEL LAPSE RATES PASSING NORTH SHOULD PREVENT SHOWER DEVELOPMENT. EXPECT A SLOW MODERATING TREND THROUGH THE PERIOD AS AIR MASS MODIFIES UNDER EARLY AUGUST SUN AND RETURN FLOW BECOMES ESTABLISHED ON BACKSIDE OF DEPARTING HIGH LATER IN THE WEEK. SUNDAY AND MONDAY...QUESTIONS ARISE WITH REGARDS TO STRENGTH OF SHORTWAVE CROSSING THROUGH SOUTHERN CANADA DURING THIS TIME FRAME. GFS IS MUCH STRONGER THAN MORE SUBDUED ECMWF. HOWEVER...BOTH MODELS SWEEP A COLD FRONT...TRAILING SOUTHWEST FROM A SURFACE LOW OVER NORTHERN ONTARIO...ACROSS THE AREA SUNDAY NIGHT INTO MONDAY MORNING. MOISTURE REMAINS MARGINAL WITH NO APPRECIABLE RETURN FLOW FROM THE GULF SO NOT EXPECTING A WIDESPREAD RAIN EVENT. WILL MAINTAIN CURRENT CONFIGURATION OF CHANCE POPS WITH SHOWERS SPREADING SOUTHEAST SUNDAY INTO MONDAY. MONDAY NIGHT THROUGH WEDNESDAY...KEPT DRY CONDITIONS IN TACT AS NORTHWESTERLY FLOW BECOMES ESTABLISHED OVER THE REGION BETWEEN EXPANDING HIGH PLAINS RIDGE AND DEEPENING EASTERN TROUGH. DID START BUMPING TEMPERATURES DOWNS A FEW DEGREES BASED ON NORTHWEST FLOW PATTERN AND 850 MB TEMPERATURES DROPPING INTO THE 10C TO 12C RANGE. && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 2, 4:09 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 409 PM EDT WED AUG 2 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-031000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 409 PM EDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS A PORTION OF NORTHERN LOWER MICHIGAN THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE. DAMAGING WINDS IN EXCESS OF 70 MPH IS THE PRIMARY THREAT. LARGE HAIL OF UP TO AN INCH IS POSSIBLE...AND A FEW OF THE STORMS WILL HAVE THE CAPABILITY OF PRODUCING A TORNADO. THE BEST CHANCE FOR SEVERE WEATHER WILL RESIDE ALONG AND EAST OF A LINE FROM CADILLAC TO ALPENA. LOCALLY HEAVY RAINFALL IS ALSO A THREAT INTO EARLY THIS EVENING...WITH RAINFALL AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE IN SOME AREAS. THIS COULD RESULT IN RAPID FLOODING OF SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY IN EASTERN UPPER MICHIGAN... SUNDAY NIGHT ACROSS ALL OF NORTHERN MICHIGAN...AND MONDAY IN PARTS OF NORTHERN LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS. SMD
In the hours before
Local storm report, Aug 2, 11:18 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1118 AM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG 11 SW GAYLORD 44.92N 84.83W
08/02/2006 OTSEGO MI NWS STORM SURVEY
SEVERAL TREES DOWN
&&
MBLocal storm report, Aug 2, 12:17 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1217 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 4 W MANCELONA 44.90N 85.14W
08/02/2006 ANTRIM MI NWS STORM SURVEY
SEVERAL TREES DOWN
&&
KASLocal storm report, Aug 2, 4:23 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
423 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND DMG 1 N FREDERIC 44.80N 84.73W
08/01/2006 CRAWFORD MI NWS EMPLOYEE
SCATTERED TREES DOWN ALONG OLD ROUTE 27 BETWEEN FREDERIC
AND OTSEGO COUNTY LINE
&&
SPRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:34 PM EDT | Special Marine Warning | APX | 26 min | |
| Aug 1, 8:44 PM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 8:47 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 58 min |
| Aug 1, 9:19 PM EDT | Special Marine Warning | APX | 56 min | |
| Aug 1, 9:22 PM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 10:06 PM EDT | Special Marine Warning | APX | 24 min | |
| Aug 1, 10:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 37 min |
| Aug 1, 10:55 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska | 36 min |
| Aug 1, 10:58 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 62 min |
| Aug 1, 11:01 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix | 29 min |
| Aug 1, 11:07 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 53 min |
| Aug 1, 11:17 PM EDT | Special Marine Warning | APX | 103 min | |
| Aug 1, 11:23 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 67 min |
| Aug 1, 11:28 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 62 min |
| Aug 1, 11:36 PM EDT | Special Marine Warning | APX | 114 min | |
| Aug 1, 11:37 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 53 min |
| Aug 1, 11:47 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 58 min |
| Aug 2, 12:04 AM EDT | Severe Thunderstorm Warning | APX | Roscommon | 36 min |
| Aug 2, 12:32 AM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Oscoda | 27 min |
| Aug 2, 12:48 AM EDT | Severe Thunderstorm Warning | APX | Alcona | 48 min |
| Aug 2, 12:57 AM EDT | Special Marine Warning | APX | 42 min | |
| Aug 2, 1:33 AM EDT | Special Marine Warning | APX | 43 min | |
| Aug 2, 5:23 AM EDT | Special Marine Warning | APX | 97 min | |
| Aug 2, 5:39 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 51 min |
| Aug 2, 6:05 AM EDT | Severe Thunderstorm Warning | APX | Benzie | 36 min |
| Aug 2, 6:09 AM EDT | Special Marine Warning | APX | 51 min | |
| Aug 2, 6:22 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Emmet, Grand Traverse | 53 min |
| Aug 2, 7:01 AM EDT | Severe Thunderstorm Warning | APX | Otsego | 27 min |
| Aug 2, 7:18 AM EDT | Special Marine Warning | APX | 57 min | |
| Aug 2, 7:33 AM EDT | Special Marine Warning | APX | 67 min | |
| Aug 2, 5:07 PM EDT | Special Marine Warning | APX | 23 min | |
| Aug 2, 5:30 PM EDT | Special Marine Warning | APX | 90 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.